# SDR 2013FA0000423

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: General aviation
- Aircraft: N5083S
- Make and model: Piper PA-28R-200
- Aircraft time: 6,519 hours
- Engine: Lyc IO360C1C
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 3174700
- Condition: Disconnected
- Location: Carburetor
- Part time: 6,519 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LACK OF THROTTLE CONTROL ON APPROACH TO AIRPORT.
